Makale
Tam Makale
Uluslararası
2013
The Numerical Solution of Fractional Differential Algebraic Equations FDAEs
New Trends in Mathematical Sciences
Cilt 1 · ss. 1–6 · 01.01.2013
Atıf için künye
Karabacak, M., & ÇELİK, E. (2013). The Numerical Solution of Fractional Differential Algebraic Equations FDAEs. New Trends in Mathematical Sciences, 1, 1–6.
BibTeX
@article{karabacak2013-57612,
author = {Karabacak, Mesut and ÇELİK, Ercan},
title = {The Numerical Solution of Fractional Differential Algebraic Equations FDAEs},
journal = {New Trends in Mathematical Sciences},
year = {2013},
volume = {1},
pages = {1--6},
issn = {2147-5520},
url = {https://akademik.atauni.edu.tr/yayinlar/57612-the-numerical-solution-of-fractional-differential-algebraic-equations-fdaes}
}